PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2018 | 72 | 2 |
Tytuł artykułu

Generalized trend constants of Lipschitz mappings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In 2015, Goebel and Bolibok defined the initial trend coefficient of a mapping and the class of initially nonexpansive mappings. They proved that the fixed point property for nonexpansive mappings implies the fixed point property for initially nonexpansive mappings. We generalize the above concepts and prove an analogous fixed point theorem. We also study the initial trend coefficient more deeply.
Słowa kluczowe
Rocznik
Tom
72
Numer
2
Opis fizyczny
Daty
wydano
2018
online
2018-12-22
Twórcy
Bibliografia
  • Bolibok, K., Goebel, K., Trend constants for Lipschitz mappings, Fixed Point Theory 16 (2015), 215-224.
  • Da Prato, G., Zabczyk, J., Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.
  • Goebel, K., Minimal displacement and trend constants for Lipschitz mappings, in: Proceedings of the 9th International Conference on Nonlinear Analysis and Convex Analysis, (2016), 111-121.
  • Ioffe, A. D., Tihomirov, V. M., Theory of Extremal Problems, North-Holland, Amsterdam, 1979.
  • Sato, K., On the generators of non-negative contraction semi-groups in Banach lattices, J. Math. Soc. Japan 20 (1968), 423-436.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2018_72_2_71
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.